# SDR HALA9800337

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 182 - HNL - LEFT ENGINE OIL PRESSURE INDICATOR DROPPED TO ZERO.  LOW PRESSURE LOW LIGHT REMAINED EXTINGUISHED.  OTHER INDICATIONS NORMAL.  A/C ABORTED TAKEOFF AND RETURNED TO BLOCKS.  REPLACED NR 1 ENGINE OIL PRESSURE INDICATOR, PRESSURE TRANSMITTER.  OIL PRESSURE XMITTER GROUND LUG.  CHECKED WIRING FROM XMITTER TO IND.  GROUND RUNUP AT IDLE AND TAKEOFF, CHECKED GOOD.  (M)
